MathSciNet Relay Station
MathSciNet bibliographic data
MR658734 (83m:35058) 35J65 (47H15)
Gallouët, Thierry; Kavian, Otared Résultats d'existence et de non-existence pour certains problèmes demi-linéaires à l'infini. (French) [Existence and nonexistence results for certain semilinear problems at infinity] Ann. Fac. Sci. Toulouse Math. (5) 3 (1981), no. 3-4, 201–246 (1982).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement